# SDR UF6A990805

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58786
- Condition: Failed
- Location: Row 14-16
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLOOR PROXIMITY LIGHTING STRIP INOPERATIVE FROM ROW 14CD TO 16CD.  MAINTENANCE REMOVED AND REPLACED THE LIGHTING STRIP.  SYSTEM OPS CHECKED GOOD.  (M)
